# SDR 2002FA0000513

- Difficulty date: March 19, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N74VR
- Make and model: Beech E-90
- Aircraft serial: LW135
- Engine: Pwa PT6A60A
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Broken
- Location: Air Conditioner
- Part time: 1,000 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND ENGINE SHUTDOWN, AIRCRAFT OBSERVED TO HAVE SMOKE COMING OUT OF NOSE SECTION.  ON INSPECTION, FOUND AIR CONDITIONER COMPRESSOR SEIZED.  SMOKE WAS CAUSED BY COMPRESSOR DRIVE MOTOR BELTS DRIVING THE SEIZED PULLEY ON COMPRESSOR, MELTING THE BELTS.  OPENING COMPRESSOR FOUND CONNECTING ROD PIECES IN BOTTOM OF CRANKCASE.
